×

zbMATH — the first resource for mathematics

The stable geometric dimension of vector bundles over real projective spaces. (English) Zbl 0483.55014

MSC:
55R50 Stable classes of vector space bundles in algebraic topology and relations to \(K\)-theory
55T15 Adams spectral sequences
55R35 Classifying spaces of groups and \(H\)-spaces in algebraic topology
55N15 Topological \(K\)-theory
18G10 Resolutions; derived functors (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. F. Adams, A periodicity theorem in homological algebra, Proc. Cambridge Philos. Soc. 62 (1966), 365 – 377. · Zbl 0163.01602
[2] D. W. Anderson, E. H. Brown Jr., and F. P. Peterson, The structure of the Spin cobordism ring, Ann. of Math. (2) 86 (1967), 271 – 298. · Zbl 0156.21605
[3] Edward B. Curtis, Some nonzero homotopy groups of spheres, Bull. Amer. Math. Soc. 75 (1969), 541 – 544. · Zbl 0183.51604
[4] Donald Davis, Generalized homology and the generalized vector field problem, Quart. J. Math. Oxford Ser. (2) 25 (1974), 169 – 193. · Zbl 0286.55018
[5] Donald M. Davis, The cohomology of the spectrum \?\?, Bol. Soc. Mat. Mexicana (2) 20 (1975), no. 1, 6 – 11. · Zbl 0398.55002
[6] Donald M. Davis and Mark Mahowald, Obstruction theory and \?-theory, Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II, Lecture Notes in Math., vol. 658, Springer, Berlin, 1978, pp. 134 – 164. · Zbl 0389.55006
[7] Donald M. Davis and Mark Mahowald, A nondesuspension theorem for stunted real projective spaces, Proc. Amer. Math. Soc. 71 (1978), no. 1, 143 – 146. · Zbl 0398.55006
[8] S. Feder, S. Gitler, and K. Y. Lam, Composition properties of projective homotopy classes, Pacific J. Math. 68 (1977), no. 1, 47 – 61. · Zbl 0368.55015
[9] S. Feder and W. Iberkleid, Secondary operations in \?-theory and the generalized vector field problem, Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976) Springer, Berlin, 1977, pp. 161 – 175. Lecture Notes in Math., Vol. 597. · Zbl 0374.55018
[10] Kee Yuen Lam, \?\?-equivalences and existence of nonsingular bilinear maps, Pacific J. Math. 82 (1979), no. 1, 145 – 154. · Zbl 0414.55008
[11] J. M. Long, Two contributions to the homotopy theory of \( H\)-spaces, Thesis, Princeton University, 1979.
[12] Mark Mahowald, A new infinite family in \(_{2}\)\?_{*}^{\?}, Topology 16 (1977), no. 3, 249 – 256. · Zbl 0357.55020
[13] -, The metastable homotopy of \( {S^n}\), Mem. Amer. Math. Soc., no. 72, Amer. Math. Soc., Providence, R. I., 1967. · Zbl 0166.19101
[14] -, \( bo\)-resolutions, Pacific J. Math, (to appear). · Zbl 0476.55021
[15] Mark Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979), no. 3, 549 – 559. · Zbl 0418.55012
[16] M. Mahowald and R. James Milgram, Operations which detect Sq4 in connective \?-theory and their applications, Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 108, 415 – 432. · Zbl 0344.55020
[17] Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. · Zbl 0818.18001
[18] R. James Milgram, The Steenrod algebra and its dual for connective \?-theory, Conference on homotopy theory (Evanston, Ill., 1974) Notas Mat. Simpos., vol. 1, Soc. Mat. Mexicana, México, 1975, pp. 127 – 158. · Zbl 0333.55009
[19] A. Unell, A nonembedding result for an infinite family of homotopy spheres, Thesis, Northwestern University, 1979.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.